Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Stability theory of difference approximations for mixed initial boundary value problems. II

Authors: Bertil Gustafsson, Heinz-Otto Kreiss and Arne Sundström
Journal: Math. Comp. 26 (1972), 649-686
MSC: Primary 65M10
MathSciNet review: 0341888
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A stability theory is developed for general difference approximations to mixed initial boundary value problems. The results are applied to certain commonly used difference approximations which are stable for the Cauchy problem, and different ways of defining boundary conditions are analyzed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M10

Retrieve articles in all journals with MSC: 65M10

Additional Information

Article copyright: © Copyright 1972 American Mathematical Society